Can anyone tell me some medications that have helped them control the symptoms of Fibromyalgia? I heard that Lyrica works the best w/ less side effects. Does any of the meds come in a liquid or injectable form?
Need suggesstions Please!
Interested in more discussions like this? Go to the Autoimmune Diseases group.
Here is a note of encouragement, I hope! Do not let ANYONE tell you that fibromyalgia is something you will have the rest of your life! That is NOT necessarily true.
My fibro started almost 15 years ago and at that time it didn’t even have a NAME… I refused just pain meds…too easy to get hooked on them. At the advice of a nurse friend I started in taking Magnesium Malate… it helped most definately… Not saying it ‘made it go away’…
I had days when it didn’t bother me at all…but most days were devoted to what I called “my whole right side was shot down”… A few years later I started in taking MSM with Glucosamine (couldn’t deal with the chondroitin) … and it really and truly helped ease all the symptoms… I am now to the point (in spite of being a senion) where it is UNusual for me to have a fibro attack or any symptoms… Regular OTC pain relievers never touched it…might as well have been drinking water.
Do what YOU know works for you… just know it takes awhile for supplements to really kick in and start working for you. But at least it is a CURE not just a pain cover up. Drs probably won’t agree…With Fibro…there are NO ‘instant cures’….
Good luck to you!
Jump to this post
Hi trouse so pleased that you have started on your new medication and it seems to be starting to work for you. I’m not sure how long it takes for your system to get used to the new medication ask you specialist. All new medications will take a little while to get used to I would think to readjust You take care and keep in touch Piglit
It has been almost a week on the new med Neurotin, I have noticed that I get very moody, I have been crying off and on, very nervous like, shaky,headaches, etc. I am only taking 100 mg per day in evening. Has anyone had this reaction before? I also have noticed some coughing, sinus issues and cramping! Does anyone have any sugesstions for me?
Hi sorry that your not feeling the best,not sure about the side effects or reactions so defineltly check with your dr and see what he suggests Take care Let me know how you get along you’ll be in my thoughts
I spoke w/ the rheumatologist yesterday. he stopped my med, and wants to wait till I see him in may. He said my side effects do not match the side effects of the med. i looked up the med, and I do not know what else it could be. i am seeing my primary doctor on Mon, I am to ask him!! The rheumatologist doctor said that this med i stopped could be in my system up to 7 days. Can this be true? I have noticed a small difference since I stopped, of course my body aches and pains are coming back, but having a little diarrhea now!
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In